Please use this identifier to cite or link to this item:
Title: Decentralized rationing problems and the proportional rule
Author: Izquierdo Aznar, Josep Maria
Timoner Lledó, Pere
Keywords: Racionament del consum
Equilibri (Economia)
Equilibrium (Economics)
Issue Date: Feb-2019
Publisher: Elsevier B.V.
Abstract: Decentralized rationing problems are those in which the resource is not directly assigned to agents, but first allocated to groups of agents and then divided among their members. Within this framework, we define the decentralized proportional rule. We characterize it as the only solution that satisfies equal treatment of equals, provided claims are rational numbers. Adding a continuity property the result is extended to the general domain of all decentralized rationing problems. Finally, we prove that the proportional rule is the only solution that assigns the same allocation regardless of whether the resource is distributed directly to agents or in a decentralized manner (with agents grouped).
Note: Versió postprint del document publicat a:
It is part of: Economics Letters, 2019, vol. 175, num. February, p. 88-91
Related resource:
ISSN: 0165-1765
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
684774.pdf255.42 kBAdobe PDFView/Open    Request a copy

Embargat   Document embargat fins el 28-2-2022

This item is licensed under a Creative Commons License Creative Commons